Mapping migrant territories as topological deformations of space

Awan, N. and Langley, P. (2013) Mapping migrant territories as topological deformations of space. Space and Culture, 16 (2). 229 - 245.

Abstract

Metadata

Authors/Creators:
  • Awan, N.
  • Langley, P.
Copyright, Publisher and Additional Information: © 2013. Sage Publications. This is an author produced version of a paper subsequently published in Space and Culture. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: territories; topological deformations; spheres; mapping; walking; artificial neural networks
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > School of Architecture (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 07 May 2014 13:16
Last Modified: 07 May 2014 13:16
Published Version: http://dx.doi.org/10.1177/1206331213475746
Status: Published
Publisher: SAGE Publications
Refereed: No
Identification Number: https://doi.org/10.1177/1206331213475746

Download

Filename: WRRO_78622.pdf

Share / Export

Statistics